RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 4, Pages 636–638 (Mi mz775)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Lower Bounds for $n$-Term Approximations

B. S. Kashin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm775

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:4, 574–576

Bibliographic databases:

Document Type: Article
Received: 31.05.2001

Citation: B. S. Kashin, “Lower Bounds for $n$-Term Approximations”, Mat. Zametki, 70:4 (2001), 636–638; Math. Notes, 70:4 (2001), 574–576

Citation in format AMSBIB
\Bibitem{Kas01}
\by B.~S.~Kashin
\paper Lower Bounds for $n$-Term Approximations
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 4
\pages 636--638
\mathnet{http://mi.mathnet.ru/mz775}
\crossref{https://doi.org/10.4213/mzm775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1884200}
\zmath{https://zbmath.org/?q=an:1043.41018}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 4
\pages 574--576
\crossref{https://doi.org/10.1023/A:1012345223121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172164200031}


Linking options:
  • http://mi.mathnet.ru/eng/mz775
  • https://doi.org/10.4213/mzm775
  • http://mi.mathnet.ru/eng/mz/v70/i4/p636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Akishev, “On orders of approximation of function classes by polynomials in the generalized Haar system”, Russian Math. (Iz. VUZ), 2005, no. 3, 11–20  mathnet  mathscinet  zmath  elib
    2. A. I. Stepanets, A. L. Shidlich, “Extremal problems for integrals of non-negative functions”, Izv. Math., 74:3 (2010), 607–660  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:314
    Full text:82
    References:58
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019